# SDR SWAA2017071715021

- Difficulty date: July 1, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750113
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK CORRODED BETWEEN BS 927 TO BS 947, LBL 3.  R&R FLOOR TRACK IAW SRM AND DWG.
